Alert archive / North Dakota / Winter Storm Warnings in 2009
Winter Storm Warning 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter storm warning at Feb 9, 2009, 3:12 PM CST for 5 counties in North Dakota. It took effect at Feb 10, 2009, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 3:12 PM CST (21:12 UTC)
- In effect from
- Feb 10, 2009, 12:00 AM CST
- Expired
- Feb 10, 2009, 3:52 AM CST
- In force
- 4 hr
- Issued by
- NWS Grand Forks, ND
Counties Benson County, ND, Cavalier County, ND, Eddy County, ND, Ramsey County, ND, Towner County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 092112 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 312 PM CST MON FEB 9 2009 ...WINTER STORM CONTINUES... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM THE WESTERN HIGH PLAINS TODAY...ACROSS THE EASTERN DAKOTAS TONIGHT AND THEN THROUGH NORTHERN MINNESOTA TUESDAY. EXPECT PERIODS OF RAIN AND FREEZING RAIN TO CONTINUE THIS AFTERNOON AND TONIGHT. PRECIPITATION IS EXPECTED TO CHANGE TO SNOW LATE TONIGHT ACROSS THE DEVILS LAKE BASIN WITH THE POTENTIAL FOR SIX OR MORE INCHES OF SNOW. THE CHANGE OVER WILL CONTINUE TO WORK TO THE EAST ON TUESDAY AS COOLER AIR IS DRAWN INTO THE SYSTEM WHEN WINDS TURN TO THE NORTH. FOR THIS AFTERNOON AND EVENING..EXPECT INTERMITTENT PRECIPITATION WITH PERIODS OF FREEZING RAIN OR RAIN REDEVELOPING THIS AFTERNOON. ALTHOUGH AIR TEMPERATURES ARE LIKELY ABOVE FREEZING IN MOST LOCATIONS...UNTREATED SURFACES INCLUDING ROADWAYS...SIDEWALKS ...DRIVEWAYS WILL REMAIN VERY COLD... SO ANY ICE ACCUMULATION IS UNLIKELY TO MELT. AS SUCH...TRAVEL WILL CONTINUE TO BE VERY DIFFICULT ON UNTREATED SURFACES. MNZ029>032-040-NDZ049-052-053-120000- /O.CAN.KFGF.ZR.Y.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WW.Y.0032.090210T0600Z-090212T0000Z/ WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...LISBON...GWINNER... WAHPETON 312 PM CST MON FEB 9 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE FREEZING RAIN ADVISORY. A WINTER WEATHER ADVISORY FOR SNOW AND MIXED PRECIPITATION REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. EXPECT INTERMITTENT RAIN SHOWERS TO CONTINUE TODAY ALONG THE SOUTHERN RED RIVER VALLEY WITH ANOTHER ROUND OF HEAVIER PRECIPITATION THIS EVENING. AS COLD AIR MOVES INTO THE REGION...PRECIPITATION IS EXPECTED TO BE POSSIBLY MIXED BEFORE CHANGING OVER TO SNOW TUESDAY WITH A FEW INCHES OF NEW SNOW POSSIBLE. $$ NDZ006-007-014-015-024-120000- /O.UPG.KFGF.WW.Y.0032.090210T0600Z-090212T0000Z/ /O.NEW.KFGF.WS.W.0003.090210T0600Z-090212T0000Z/ /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 312 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. EXPECT PERIODS OF FREEZING RAIN TO CONTINUE TODAY. AS COLD AIR MOVES INTO THE REGION...PRECIPITATION IS EXPECTED TO CHANGE OVER TO SNOW ACROSS THE DEVILS LAKE BASIN LATE TONIGHT. SIGNIFICANT SNOW ACCUMULATION IS EXPECTED WITH AROUND SIX INCHES OF NEW SNOWFALL ON TOP OF THE ICE. AN ICE STORM WARNING AND A WINTER STORM WARNING MEAN SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS COULD LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MNZ001>009-013>017-022>024-027-028-NDZ008-016-026>030-038-039-054- 120000- /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WW.Y.0032.090210T0600Z-090212T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CAVALIER...GRAFTON... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO...ADAMS 312 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW AND MIXED PRECIPITATION REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. EXPECT PERIODS OF RAIN OR FREEZING RAIN TO CONTINUE TODAY ALONG THE RED RIVER VALLEY AND ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA...ESPECIALLY THIS AFTERNOON WHEN HEAVIER PRECIPITATION IS FORECAST TO REDEVELOP. AS COLD AIR MOVES INTO THE REGION...PRECIPITATION IS EXPECTED TO CHANGE OVER TO SNOW TUESDAY WITH A FEW INCHES OF NEW SNOW POSSIBLE. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ KAISER
4 follow-up statements
000 WWUS43 KFGF 100030 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 630 PM CST MON FEB 9 2009 ...WINTER STORM CONTINUES... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM CENTRAL SOUTH DAKOTA...ACROSS THE EASTERN DAKOTAS TONIGHT AND THEN THROUGH NORTHERN MINNESOTA TUESDAY. EXPECT PERIODS OF RAIN AND FREEZING RAIN TO CONTINUE TONIGHT. PRECIPITATION IS EXPECTED TO CHANGE TO SNOW LATE TONIGHT ACROSS THE DEVILS LAKE BASIN WITH THE POTENTIAL FOR SIX OR MORE INCHES OF SNOW TUESDAY AND WEDNESDAY. THE CHANGE OVER WILL CONTINUE TO WORK TO THE EAST ON TUESDAY AS COOLER AIR IS DRAWN INTO THE SYSTEM WHEN WINDS TURN TO THE NORTH. FOR THIS EVENING..EXPECT INTERMITTENT PRECIPITATION WITH PERIODS OF FREEZING RAIN OR RAIN THIS AFTERNOON. ALTHOUGH AIR TEMPERATURES ARE LIKELY ABOVE FREEZING IN MOST LOCATIONS...UNTREATED SURFACES INCLUDING ROADWAYS... SIDEWALKS...DRIVEWAYS WILL REMAIN VERY COLD... SO ANY ICE ACCUMULATION IS UNLIKELY TO MELT. AS SUCH...TRAVEL WILL CONTINUE TO BE VERY DIFFICULT ON UNTREATED SURFACES. MNZ001>003-005>009-013>017-022>024-027-028-NDZ027>030-038-039- 120000- /O.CAN.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.EXT.KFGF.WW.Y.0032.090210T0010Z-090212T0000Z/ WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO 630 PM CST MON FEB 9 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE ICE STORM WARNING. A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION AND SNOW IS NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY. EXPECT PERIODS OF RAIN OR FREEZING RAIN TO CONTINUE TONIGHT ALONG THE RED RIVER VALLEY AND ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA. AS COLD AIR MOVES INTO THE REGION...PRECIPITATION IS EXPECTED TO CHANGE OVER TO SNOW TUESDAY WITH A FEW INCHES OF NEW SNOW POSSIBLE THROUGH WEDNESDAY. SIDEWALKS AND UNTREATED ROADS WILL REMAIN SLIPPERY INTO WEDNESDAY...SO USE CATION. $$ NDZ006-007-014-015-024-120000- /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WS.W.0003.090210T0600Z-090212T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 630 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTER STORM WARNING FOR SNOW AND FREEZING RAIN REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. A BAND OF MODERATE FREEZING RAIN WILL AFFECT THE DEVILS LAKE BASIN THROUGH MIDNIGHT...AND SIGNIFICANT ICE ACCUMULATIONS OF UP TO THREE TENTHS OF AN INCH ARE EXPECTED. THIS MAY CAUSE SOME POWER LINES TO FAIL UNDER THE WEIGHT OF THE ICE...AND ROADS WILL BE TREACHEROUS. COLDER AIR WILL MOVE INTO THE REGION AFTER MIDNIGHT...AND FREEZING RAIN WILL SLOWLY CHANGE TO SNOW BY LATE TONIGHT. TOTAL SNOW ACCUMULATION FROM 5 TO 8 INCHES OF NEW SNOWFALL ON TOP OF THE ICE IS EXPECTED THROUGH WEDNESDAY AFTERNOON. THE HIGHEST SNOW ACCUMULATIONS WILL OCCUR IN WESTERN TOWNER...BENSON AND EDDY COUNTIES. AN ICE STORM WARNING AND A WINTER STORM WARNING MEAN SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS COULD LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MNZ004-NDZ008-016-026-054-120000- /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WW.Y.0032.090210T0600Z-090212T0000Z/ KITTSON-PEMBINA-EASTERN WALSH COUNTY-NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CAVALIER...GRAFTON...LAKOTA... ADAMS 630 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION AND SNOW REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. EXPECT PERIODS OF RAIN OR FREEZING RAIN TO CONTINUE TONIGHT IN THE NORTHERN RED RIVER VALLEY. COLDER AIR WILL MOVE INTO THE REGION LATER TONIGHT AND TUESDAY...AND PRECIPITATION WILL CHANGE TO ALL SNOW. A FEW INCHES OF NEW SNOW POSSIBLE TUESDAY INTO WEDNESDAY. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MNZ029>032-040-NDZ049-052-053-120000- /O.EXT.KFGF.WW.Y.0032.090210T0010Z-090212T0000Z/ WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...LISBON...GWINNER... WAHPETON 630 PM CST MON FEB 9 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION AND SNOW IS NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY. EXPECT INTERMITTENT RAIN SHOWERS TO CONTINUE TONIGHT ALONG THE SOUTHERN RED RIVER VALLEY. THERE WILL BE AREAS OF FREEZING RAIN MIXING WITH THE RAIN AFTER MIDNIGHT...ALONG WITH AREAS OF FOG. PRECIPITATION IS EXPECTED TO BE POSSIBLY MIXED BEFORE CHANGING OVER TO SNOW TUESDAY WITH A FEW INCHES OF NEW SNOW POSSIBLE THROUGH WEDNESDAY. $$ DK
000 WWUS43 KFGF 100330 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 930 PM CST MON FEB 9 2009 ...TEMPERATURES WARMING AND CONDITIONS IMPROVING ACROSS THE REGION... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM CENTRAL SOUTH DAKOTA...ACROSS THE EASTERN DAKOTAS TONIGHT AND THEN THROUGH NORTHERN MINNESOTA TUESDAY. EXPECT PERIODS OF RAIN AND FREEZING RAIN IN THE DEVILS LAKE BASIN TO CONTINUE TONIGHT. PRECIPITATION IS EXPECTED TO CHANGE TO SNOW LATE TONIGHT ACROSS THE DEVILS LAKE BASIN WITH THE POTENTIAL FOR SIX OR MORE INCHES OF SNOW TUESDAY AND WEDNESDAY. THE CHANGE OVER WILL CONTINUE TO WORK TO THE EAST ON TUESDAY AS COOLER AIR IS DRAWN INTO THE SYSTEM WHEN WINDS TURN TO THE NORTH. MNZ001>003-005>009-013>017-022>024-027>032-040-NDZ027>030-038-039- 049-052-053-100430- /O.CAN.KFGF.WW.Y.0032.000000T0000Z-090212T0000Z/ WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON... GWINNER...WAHPETON 930 PM CST MON FEB 9 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER WEATHER ADVISORY. TEMPERATURES HAVE WARMED INTO THE MID 30S THIS EVENING...AND JUST RAIN HAS FALLEN. WITH TEMPERATURES EXPECTED TO REMAIN ABOVE FREEZING TONIGHT...AND THE THREAT OF HEAVIER SNOW FALLING IN CENTRAL NORTH DAKOTA...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. UNTREATED ROADS MAY STILL BE SLICK THROUGH THE MORNING HOURS...BUT WIDESPREAD ICY CONDITIONS ARE NO LONGER EXPECTED. $$ NDZ006-007-014-015-024-120000- /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WS.W.0003.090210T0600Z-090212T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 930 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WINTER STORM WARNING FOR MIXED PRECIPITATION AND SNOW REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. A BAND OF MODERATE FREEZING RAIN WILL AFFECT THE DEVILS LAKE BASIN THROUGH MIDNIGHT...AND SIGNIFICANT ICE ACCUMULATIONS OF UP TO THREE TENTHS OF AN INCH ARE EXPECTED. THIS MAY CAUSE SOME POWER LINES TO FAIL UNDER THE WEIGHT OF THE ICE...AND ROADS WILL BE TREACHEROUS. COLDER AIR WILL MOVE INTO THE REGION AFTER MIDNIGHT...AND FREEZING RAIN WILL SLOWLY CHANGE TO SNOW BY LATE TONIGHT. TOTAL SNOW ACCUMULATION FROM 5 TO 8 INCHES OF NEW SNOWFALL ON TOP OF THE ICE IS EXPECTED THROUGH WEDNESDAY AFTERNOON. THE HIGHEST SNOW ACCUMULATIONS WILL OCCUR IN WESTERN TOWNER...BENSON AND EDDY COUNTIES. AN ICE STORM WARNING AND A WINTER STORM WARNING MEAN SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS COULD LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MNZ004-NDZ008-016-026-054-110000- /O.EXT.KFGF.WW.Y.0032.090210T0600Z-090211T0000Z/ /O.CON.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ KITTSON-PEMBINA-EASTERN WALSH COUNTY-NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CAVALIER...GRAFTON...LAKOTA... ADAMS 930 PM CST MON FEB 9 2009 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... THE WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION AND SNOW IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY. AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. EXPECT PERIODS OF RAIN OR FREEZING RAIN TO CONTINUE TONIGHT IN THE NORTHERN RED RIVER VALLEY. COLDER AIR WILL MOVE INTO THE REGION LATER TONIGHT AND TUESDAY...AND PRECIPITATION WILL CHANGE TO ALL SNOW. A FEW INCHES OF NEW SNOW IS POSSIBLE TUESDAY INTO WEDNESDAY ALONG WITH SLICK ROADS. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ DK
000 WWUS43 KFGF 100544 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1144 PM CST MON FEB 9 2009 ...TEMPERATURES WARMING AND CONDITIONS IMPROVING ACROSS THE REGION... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM CENTRAL SOUTH DAKOTA...ACROSS THE EASTERN DAKOTAS TONIGHT AND THEN THROUGH NORTHERN MINNESOTA TUESDAY. EXPECT PERIODS OF RAIN AND FREEZING RAIN IN THE DEVILS LAKE BASIN TO CONTINUE TONIGHT. PRECIPITATION IS EXPECTED TO CHANGE TO SNOW LATE TONIGHT ACROSS THE DEVILS LAKE BASIN WITH THE POTENTIAL FOR SIX OR MORE INCHES OF SNOW TUESDAY AND WEDNESDAY. THE CHANGE OVER WILL CONTINUE TO WORK TO THE EAST ON TUESDAY AS COOLER AIR IS DRAWN INTO THE SYSTEM WHEN WINDS TURN TO THE NORTH. NDZ006-007-014-015-024-120000- /O.EXP.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WS.W.0003.090210T0600Z-090212T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 1144 PM CST MON FEB 9 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... ...ICE STORM WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE ICE STORM WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A WINTER STORM WARNING FOR FREEZING RAIN AND SNOW REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. A BAND OF FREEZING RAIN WILL AFFECT THE DEVILS LAKE BASIN THROUGH MIDNIGHT...AND ROADS WILL BE TREACHEROUS. COLDER AIR WILL MOVE INTO THE REGION AFTER MIDNIGHT...AND FREEZING RAIN WILL SLOWLY CHANGE TO SNOW BY TUESDAY MORNING. SNOW WILL CONTINUE INTO WEDNESDAY...WITH TOTAL SNOW ACCUMULATION FROM 2 TO 6 INCHES ON TOP OF THE ICE THROUGH WEDNESDAY AFTERNOON. THE HIGHEST SNOW ACCUMULATIONS WILL OCCUR IN WESTERN TOWNER...BENSON AND EDDY COUNTIES AND FURTHER WEST INTO CENTRAL NORTH DAKOTA. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MNZ004-NDZ008-016-026-054-110000- /O.EXP.KFGF.IS.W.0001.000000T0000Z-090210T0600Z/ /O.CON.KFGF.WW.Y.0032.090210T0600Z-090211T0000Z/ KITTSON-PEMBINA-EASTERN WALSH COUNTY-NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CAVALIER...GRAFTON...LAKOTA... ADAMS 1144 PM CST MON FEB 9 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... ...ICE STORM WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE ICE STORM WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT. A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND SNOW REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. EXPECT PERIODS OF RAIN OR FREEZING RAIN TO CONTINUE TONIGHT IN THE NORTHERN RED RIVER VALLEY. COLDER AIR WILL MOVE INTO THE REGION LATER TONIGHT AND TUESDAY...AND PRECIPITATION WILL CHANGE TO ALL SNOW. A FEW INCHES OF NEW SNOW IS POSSIBLE TUESDAY INTO WEDNESDAY ALONG WITH SLICK ROADS WITH TEMPERATURES HOVERING NEAR FREEZING. $$ DK
000 WWUS43 KFGF 100952 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 352 AM CST TUE FEB 10 2009 ...WINTER STORM WARNING CANCELLED... ...WINTER WEATHER ADVISORY CANCELLED... NDZ006-007-014-015-024-101100- /O.CAN.KFGF.WS.W.0003.000000T0000Z-090212T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 352 AM CST TUE FEB 10 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER STORM WARNING. THE LATEST INDICATIONS ARE THAT THE HEAVIER SNOWFALL WITH THIS SYSTEM WILL REMAIN WEST OF THE DEVILS LAKE AREA. THEREFORE...THE WINTER STORM WARNING HAS BEEN CANCELLED. RAIN CHANGING TO SNOW IS STILL EXPECTED TODAY...WITH SNOW LINGERING INTO THURSDAY. STORM TOTAL SNOWFALL ACCUMULATIONS OF AROUND 2 INCHES ARE ANTICIPATED BY THURSDAY AFTERNOON. $$ MNZ004-NDZ008-016-026-054-101100- /O.CAN.KFGF.WW.Y.0032.000000T0000Z-090211T0000Z/ KITTSON-PEMBINA-EASTERN WALSH COUNTY-NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CAVALIER...GRAFTON...LAKOTA... ADAMS 352 AM CST TUE FEB 10 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WINTER WEATHER ADVISORY. THE LATEST INDICATIONS ARE THAT THE HEAVIER SNOWFALL WITH THIS SYSTEM WILL REMAIN MORE INTO CENTRAL AND WESTERN NORTH DAKOTA. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. RAIN CHANGING TO SNOW IS STILL EXPECTED TODAY...WITH SNOW LINGERING INTO THURSDAY. STORM TOTAL SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE ANTICIPATED BY THURSDAY AFTERNOON. $$ NG
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Feb 9, 3:05 PM CST, 7 minutes earlier.
Area forecast discussion, Feb 9, 3:05 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
305 PM CST MON FEB 9 2009
.SHORT TERM...
CHALLENGING FORECAST AS WINTER STORM UNFOLDS ACROSS THE AREA. MODELS
CONTINUE BE IN GOOD AGREEMENT WITH GENERAL FEATURES OF THE WINTER
STORM SYSTEM AFFECTING THE REGION. USED A BLEND OF MODELS FOR THE
FORECAST PACKAGE. CURRENT RADAR AND SFC FEATURES SHOW A COUPLE
AREAS OF RAIN SHOWERS ACROSS THE NORTHERN PLAINS. ONE LIFTING
NORTH THROUGH THE CWA NOW AND ANOTHER ON THE EDGE OF THE DRY SLOT
EXPECTED TO INFLUENCE THE FA THIS EVENING. AS THE LOW PRESSURE
APPROACHES THE DRY SLOT WILL WRAP INTO THE AREA THUS NEEDED TO
LOWER POPS.
MODELS CONTINUE TO SLOW THE SYSTEMS TRACK TO THE NORTH...THIS WILL
ALLOW THE DEFORMATION ZONE TO SET UP FARTHER WEST AS THE DRY SLOT
WILL WRAP AROUND THE LOW. THIS SETS UP GOOD Q VECTOR CONVERGENCE
OVER THE DVL BSN WITH LOW CONDENSATION PRESSURE DEFICITS. SNOW
WILL ACCUMULATE WITH 6 INCHES OR MORE INCHES EXPECTED SO WILL BE
ISSUING A WINTER STORM WARNING. THE DRY SLOT WILL ALSO DELAY THE
CHANGEOVER TO SNOW ACROSS THE RED RIVER VALLEY AND EASTWARD. THIS
WILL CAUSE ANY PRECIP OVERNIGHT TO BE A MIX OF RAIN AND FREEZING
RAIN. AS WINDS TURN TO THE NORTH COLDER AIR WILL BE DRAWN DOWN
INTO THE SYSTEM AND PRECIP WILL TURN TO SNOW FROM WEST TO EAST.
WRAPAROUND SNOW AND CLOUDS WILL LINGER FOR MUCH OF THE DAY
WEDNESDAY AND INTO THURSDAY AFTERNOON. SNOW WILL END WEDNESDAY
NIGHT IN THE WEST AND TAPPER OFF DURING THE DAY THURSDAY ACROSS NW MN.
.LONG TERM...THURSDAY THROUGH MONDAY
UPPER FLOW BECOMES MORE ZONAL ACROSS THE NATION. WEAK HIGH WILL
SLIP INT THE AREA THUR-FRI-SAT RETURNING TEMPS TO NEAR NORMAL...AS
WEATHER SYSTEMS FROM THE PACIFIC OCEAN WILL MOVE INTO CALIFORNIA AND
THEN MOVE EAST INTO CNTRL PLAINS. ANY PCPN FROM THESE WILL STAY
SOUTH OF AREA...UNTIL POSSIBLY LATE IN THE WEEKEND OR EARLY NEXT
WEEK. USED 00-12Z ECMWF AND ITS TIMING IN SHOWING NRN EDGE OF PCPN
OVER AREA ON SUNDAY NIGHT INTO MONDAY.
&&
.AVIATION...
LOOK FOR IFR CONDITIONS TO REMAIN THRU WEDNESDAY...WITH IFR
CONDITIONS MAINLY DUE TO LOW CLOUDS. DONT FORSEE CIGS GETTING ABV
1000 FT AGL FOR ANY EXTENDED PERIOD THRU 18Z TUE. ISSUE WILL BE
VSBY AND AREAS OF FOG AND RAIN MOVE THROUGH THE AREA...AND HOW DENSE
FOG MAY GET TONIGHT AS SFC LOW MOVES CLOSER TO AREA AND WINDS
DIMINISH. VERY MOIST ATMOSPHERE AND EAST TO SOUTHEAST WINDS
DIMINISHING TOWARD 12Z OVER SNOWPACK ALL POINT TO PSBL WIDESPREAD
FOG AND LOW VSBYS. ATTM WENT PREDOMINATE 3/4SM LATE TONIGHT INTO
TUES MORNING. TIMING CHANGE OVER FROM RAIN TO PSBL FZRA THEN SNOW
IN DVL REGION IS TRICKY BUT WOULD APPEAR ANY SNOW WILL BE AFTER 06Z
OR EVEN LATER AS WE NEED TO WAIT TO WINDS TO TURN NORTHERLY. REST OF
FCST AREA GFK-FAR EASTWARD WILL BE PREDOMINATELY WARM ENOUGH FOR
RAIN TONIGHT THEN CHANGING TO SNOW TUES.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY FOR NDZ008-016-026>030-038-039-049-052>054.
ICE STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR NDZ006>008-
014>016-024-026>030-038-039-054.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY
FOR NDZ006-007-014-015-024.
MN...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
WEDNESDAY FOR MNZ001>009-013>017-022>024-027>032-040.
ICE STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR MNZ001>009-
013>017-022>024-027-028.
&&
JK/RIDDLEHazardous weather outlook, Feb 9, 7:09 AM CST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 709 AM CST MON FEB 9 2009 MNZ001>004-007-NDZ006>008-014>016-024-026>030-038-039-054-101315- WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH COUNTY- 709 AM CST MON FEB 9 2009 ...ICE STORM WARNING TIL MIDNIGHT TONIGHT... ...WINTER WEATHER ADVISORY AFTER MIDNIGHT TONIGHT THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODS OF FREEZING RAIN WILL CONTINUE TODAY INTO THIS EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO WARM TO AROUND FREEZING TODAY...SURFACES ARE COLD AND COULD CONTINUE TO COLLECT ICE. ICE ACCUMULATIONS AROUND 0.25 INCH ARE LIKELY. LOOK FOR A CHANGEOVER TO SNOW LATE AROUND MIDNIGHT TONIGHT...WITH SIGNIFICANT SNOWFALL ACCUMULATION LIKELY. AT THIS TIME...THE HEAVIEST SNOWFALL IS ANTICIPATED IN THE DEVILS LAKE BASIN. STAY TUNED TO UPDATED FORECASTS FOR ANY CHANGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER WEATHER ADVISORY CONTINUES FOR SNOWFALL ACCUMULATION FOR TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE PROVIDE ICE ACCUMULATION AND SNOWFALL REPORTS. MNZ005-006-008-009-013>017-022>024-027>032-040-NDZ049-052-053- 101315- ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM-SARGENT- RICHLAND- 709 AM CST MON FEB 9 2009 ...FREEZING RAIN ADVISORY UNTIL MIDNIGHT TONIGHT... ...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODS OF FREEZING RAIN WILL CONTINUE TODAY INTO THIS EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO WARM TO AROUND FREEZING TODAY...SURFACES ARE COLD AND COULD CONTINUE TO COLLECT ICE. ICE ACCUMULATIONS LESS THAN 0.25 INCH ARE EXPECTED. LOOK FOR A CHANGEOVER TO SNOW AFTER MIDNIGHT TONIGHT...WITH SIGNIFICANT SNOWFALL ACCUMULATION LIKELY. STAY TUNED TO UPDATED FORECASTS FOR ANY CHANGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER WEATHER ADVISORY CONTINUES FOR SNOWFALL ACCUMULATION FOR TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE PROVIDE ICE ACCUMULATION AND SNOWFALL REPORTS. NG
In the hours before
Local storm report, Feb 9, 9:58 AM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM ICE STORM 3 N SARLES 48.99N 99.00W
02/09/2009 CAVALIER ND CO-OP OBSERVER
0.31 INCHES OF RAIN REPORTED BY COOPERATIVE OBSERVER.
&&
WBARRETTLocal storm report, Feb 9, 10:03 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1003 AM CST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM ICE STORM HALLOCK 48.77N 96.94W
02/09/2009 KITTSON MN CO-OP OBSERVER
0.36 INCHES RAIN MEASURED BY COOPERATIVE OBSERVER.
&&
WBARRETTLocal storm report, Feb 9, 10:04 AM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1004 AM CST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM ICE STORM PEMBINA 48.97N 97.25W
02/09/2009 PEMBINA ND CO-OP OBSERVER
0.40 INCHES RAIN MEASURED BY COOPERATIVE OBSERVER.
&&
WBARRETTLocal storm report, Feb 9, 10:05 AM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1005 AM CST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM ICE STORM LANGDON 48.76N 98.37W
02/09/2009 CAVALIER ND CO-OP OBSERVER
0.27 INCHES RAIN MEASURED BY COOPERATIVE OBSERVER.
&&
WBARRETTLocal storm report, Feb 9, 10:08 AM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1008 AM CST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM ICE STORM LANCASTER 48.86N 96.80W
02/09/2009 KITTSON MN CO-OP OBSERVER
0.45 INCHES RAIN MEASURED BY COOPERATIVE OBSERVER.
&&
WBARRETTNearby
Winter Storm Warnings in North Dakota, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.